MathSciNet Relay Station
MathSciNet bibliographic data
MR2425729 28A80
Bandt, Christoph; Hung, Nguyen Viet Self-similar sets with an open set condition and great variety of overlaps. Proc. Amer. Math. Soc. 136 (2008), no. 11, 3895–3903.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement